# SDR ASOA201000614

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDEWALL SEAT TRACK FROM FS573-675 HAS CORROSION.  REMOVED CORROSION FROM SEAT TRACKS AT FS573-672 RT IAW REO 670-53-00-013 REV B.  ALODINED SEAT TRACKS IAW SRM 51-21-16.
